You could be reading the full-text of this article now if you...

If you have access to this article through your institution,
you can view this article in

Chondrolysis After Continuous Infusion Of Local Anesthetics

Aschenbrenner, Diane S. MS, APRN, BC

AJN, American Journal of Nursing:
doi: 10.1097/01.NAJ.0000368958.11129.30
Drug Watch
Abstract

* A possible association between continuous postoperative intraarticular infusion of local anesthetics and chondrolysis has been reported.

* The infusions were administered with elastomeric infusion devices in patients who had undergone orthopedic (mostly shoulder) surgery.

Author Information

Diane S. Aschenbrenner is the course coordinator for undergraduate pharmacology at Johns Hopkins University School of Nursing in Baltimore, MD. She also coordinates Drug Watch: dianea@son.jhmi.edu.

© 2010 Lippincott Williams & Wilkins. All rights reserved.